# SDR AALA201906032002

- Difficulty date: June 2, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 55,586 hours, 22,658 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5504
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: INSPECTION FOUND CORROSION IN THE AFT WET AREA SUBFLOOR ON THE 947 FLOOR BEAM AT THE INBOARD AFT LAV MOUNT. TULSA MAINTENANCE  REMOVED THE CORROSION IN THE AFT WET AREA SUBFLOOR ON THE 947 FLOOR BEAM AT THE INBOARD AFT LAV MOUNT WITH A NEW FLOOR BEAM T-CHORD RBL7 THRU LBL 40.
